# SDR SWAA2022101452060

- Difficulty date: September 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: R2 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR THRESHOLD ATTACHMENT ANGLE IS CRRODED / [01] REMOVED CORROSION AT R-2 DOOR THRESHOLD ATTACHMENT ANGLE (INNER CHORD ) AS PER REF SRM 51-10-02-0G-0 FOUND OUT OF LIMITS AS PER REF SRM 53-70-15-1A-1;[05] STARTING INNER CHORD REMOVAL AT R-2 DOOR AS PER REF SRM 51-40-02-0G-0;[06] REMOVED R-2 DOOR INNER CHORD AS PER REF SRM 51-40-02-0G-0;[07] VERIFIED STEPS 4; 5 AND 6.;[08] STARTING LOCATED AND DRILLED R-2 DOOR LOWER INNER CHORD AS PER REF SRM 51-10-02-0G-0;[09] LOCATED AND DRILLED R-2 DOOR LOWER INNER CHORD AS PER REF SRM 51-40-05-0G-0;[10] CORRECTION STEP 8. STARTING LOCATED AND DRILLED R-2 DOOR LOWER INNER CHORD AS PER REF SRM 51-40-05-0G-0;[11] VERIFIED STEPS 9 AND 10. OK TO INSTALL R-2 DOOR LOWER INNER CHORD.;[12] MIXED BMS5-95 SEALANT AT 19:00 09/17/2022. SQUEEZE OUT TIME BY 22:00 AM; 09/20/2022.;[13] STARTING R-2 DOOR LOWER INNER CHORD INSTALLATION AS PER REF SRM 51-40-02-0G-0 AND DWG 147A8501;[14] VERIFIED STEPS 12 AND 13.;[15] CONTINUED R-2 DOOR LOWER INNER CHORD INSTALLATION AS PER REF SRM 51-40-02-0G-0 AND DWG 147A8501;[16] INSTALLED R-2 DOOR LOWER INNER CHORD AS PER REF SRM 51-40-02-0G-0 AND DWG 147A8501;[17] VERIFIED R-2 DOOR LOWER INNER CHORD INSTALLATION AS PER SRM 51-40-02-0G-0 AND DWG 147A85501;[18] COOREECTION ON ITEM #17 DRW SHOULD READ 147A8501;[19] VERIFIED STEPS #16; #17 AND #18 ( VERIFIED INSTALLATION OF R-2 DOOR LOWER INNER CORD IAW SRM 51-40-02-0G-0 AND DWG 147A8501)
